# SDR UPS99530098

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15061108
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C IN THE MAIN CARGO DECK, THE LONGITUDINAL BEAM AT BS 900-1040 RBL 45 HAS AREAS OF CORROSION AROUND NUT PLATES.  CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-00-51.  REPLACED LONGITUDINAL BEAM FROM 900-1080 IAW SRM 53-40-51, 51-40-02, 51-21-01 , 51-40-05.
